# SDR FDEA201012124643

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827162
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP "T" CAP STA 720D, RBL 45- LBL 25. REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED UPPER CHORD, ANGLES AND STRAPS AND INSTALLED IAW SRM 53-10-8 AND SRM 51-30-2.
